Triangulated Laman graphs, local stochastic matrices, and limits of their products

Research output: Contribution to journalArticlepeer-review


We derive conditions on the products of stochastic matrices guaranteeing the existence of a unique limit invariant distribution. Belying our approach is the hereby defined notion of restricted triangulated Laman graphs. The main idea is the following: to each triangle in the graph, we assign a stochastic matrix. Two matrices can be adjacent in a product only if their corresponding triangles share an edge in the graph. We provide an explicit formula for the limit invariant distribution of the product in terms of the individual stochastic matrices.

Original languageEnglish (US)
Pages (from-to)176-209
Number of pages34
JournalLinear Algebra and Its Applications
StatePublished - Jun 15 2021


  • Consensus
  • Infinite products
  • Rigid graphs
  • Stochastic matrices

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Triangulated Laman graphs, local stochastic matrices, and limits of their products'. Together they form a unique fingerprint.

Cite this